# SDR CAL950568

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 68,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .25 INCH CRACK IN FUSELAGE SKIN ON RIGHT SIDE AT STATION 727 BELOW S18.  REPAIR DOUBLERS WERE INSTALLED IAW DRAWING 65C28086 AND SERVICE BULLETIN 737-53-1077.  (M)
